# SDR IPXA3676880

- Difficulty date: January 29, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Shorted
- Location: Nlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/E SLAT DISAGREE LIGHT AND NOSE LANDING GEAR A/GROUND DISAGREE MESSAGE,  EMERGENCY DECLARED.  FOUND CONNECTOR D4378J, PINS 17 & 18 SHORTED TO PINS 21222.  REMOVED PINS & WIRES.  INSTALLED SHRINK TUBE TO ALL SPLICES, SECURED ALL DISTURBED BUNDLES.  OPS CHECKED GOOD IAW MM 32-09-04-704-013. REPLACE WIRES W480-03TB & R20 & W480-02TB & R02.  REPLACED CONNECTORS D5229P & D5229J.  INSTALL NEW WIRES.
